# SDR DALA2023101408447

- Difficulty date: October 14, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW STA 1022-1037 AND LONGERON 30, AFT CARGO COMPARTMENT. SUMMARY OF NRC 00708: CORROSION LEVEL 2. INTERCOSTAL BTW STA 1022-1037 AND LONGERON 30, AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0016675)
